# SDR ASAA1159277

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 479 hours, 154 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 99020641
- Condition: Odor
- Location: Galley
- Part time: 39,617 hours, 15,421 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT ATTENDANTS REPORTED ACRID IRRITATING ELECTRICAL SMELL COMING FROM FORWARD GALLEY OVEN AREA.  CONFIRMED BY CAPTAIN AND CHECK AIRMAN.  TURNED OFF GALLEY POWER AND PULLED C/B FOR OUTBOARD OVEN (INBOARD OVEN C/B ALREADY OPEN PER MEL).  FUMES RETURNED INTERMITTENTLY FOR APPROX 30 MINUTES THEN CEASED.  CREW WAS DEBRIEFED AFTER FLIGHT.  CONFIRMED SMELL WAS COMING FROM FWD GALLEY AREA AND OVEN. GALLEY POWER WAS OFF AND LT AND RT OVEN C/BS WERE PULLED.  CAPT STATED THAT THE FLT ATTENDANTS HAD USED THE RT (INBD) OVEN TO KEEP FOOD WARM.  DIVERSION TIME 78 MINUTES.  UPON INITIAL INSP OF OVEN FOUND INOP TAMPER SEAL ON DOOR HANDLE OF RT OVEN BROKEN.  FURTHER INSP OF THE INTERIOR OF RT OVEN REVEALED THAT THE OVEN AND THE FAN WERE WARM TO THE TOUCH.  ELECTRICAL SMELL WAS ALSO STRONGLY NOTICED ON THE RT SIDE OF OVEN UNIT.  INSPECTED WIRING/ CONNECTOR / PINS ON A/C SIDE AND OVEN SIDE FOR DAMAGE NONE NOTED.  INSPECTED BACKSIDE AND BOTTOM OF OVEN FOR DAMAGE NONE NOTED.  OPENED OVEN C/B PANEL INSPECTED WIRING AND CONNECTIONS NO DAMAGE NOTED.  REPLACED FWD DOUBLE OVEN REF MM 25 32 01.  FWD OVEN OPS CHECK OK.  NO ODORS.
